# SDR FDEA201010053935

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 145N5318
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SHEAR WEB HEAVY CORRROSION BS 1680 TO BS 1720 LBL 51.5 TO RBL 51.5.  REMOVED CORROSION AT STA 1681-1720, LBL 51.5 TO RBL 51.5 ON SHEAR WEB 5 EA PLACES. NR 1 ORIG MAT .071 MAT. LOSS .019, REMAINING .052,  NR 2.  ORIG MAT .071, MAT LOSS .009  REMAINING .062 NR 3.  ORIG MAT .071 MAT LOSS .015.  REMAINING .056, NR 4 ORIG, MAT 071, MAT LOSS .011 REMAINING  .060 NR 5, ORIG MAT .071 MAT LOSS .008 REMAINING .063,  ALL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 DET,  IV FIG 101, PG 103, FABRICATED NEW WEB IAW DWG 145N5318. R & R WEB IAW SRM 51-40-02.  MAJOR REPAIR.
